Alert archive / Nebraska / Red Flag Warnings in 2025

Red Flag Warning 20, NWS North Platte, NE

May 10, 202526 counties in Nebraska

NWS North Platte, NE issued this red flag warning at May 10, 2025, 12:56 PM MDT for 26 counties in Nebraska. It took effect at May 11, 2025, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2025, 12:56 PM MDT (18:56 UTC)
In effect from
May 11, 2025, 10:00 AM MDT
Expired
May 11, 2025, 8:00 PM MDT
In force
10 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

602 
WWUS83 KLBF 101856
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
156 PM CDT Sat May 10 2025

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY...

NEZ204-206-208>210-219-111000-
/O.UPG.KLBF.FW.A.0015.250511T1600Z-250512T0200Z/
/O.NEW.KLBF.FW.W.0020.250511T1600Z-250512T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains-
156 PM CDT Sat May 10 2025 /1256 PM MDT Sat May 10 2025/

...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM
CDT /8 PM MDT/ SUNDAY FOR GUSTY WINDS, LOW HUMIDITY, AND ABOVE
AVERAGE TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning for gusty winds, low humidity, and above average
temperatures, which is in effect from 11 AM CDT /10 AM MDT/ to 9 
PM CDT /8 PM MDT/ Sunday. The Fire Weather Watch is no longer in 
effect.

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...From 11 AM CDT through 9 PM CDT Sunday.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* TEMPERATURES...Up to 89.

* LIGHTNING...None expected.

* IMPACTS...Any fires which may develop, will have a high 
  probability to spread rapidly and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
880 
WWUS83 KLBF 110647
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
147 AM CDT Sun May 11 2025

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY...

NEZ206-208-209-120200-
/O.NEW.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/
/O.CON.KLBF.FW.W.0020.250511T1600Z-250512T0200Z/
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
147 AM CDT Sun May 11 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM CDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND ABOVE
AVERAGE TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR 
FIRE WEATHER ZONES 206, 208 AND 209...

The National Weather Service in North Platte has issued a Fire
Weather Watch for low relative humidity and gusty winds, which is
in effect from Monday morning through Monday evening.

* AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine 
  NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara 
  Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest and 
  Fire Weather Zone 209 Loup Rivers Basin.

* TIMING...From 11 AM CDT through 9 PM CDT Sunday and from 11 AM
  CDT through 9 PM CDT Monday. 

* WINDS...South 20 to 30 mph with gusts up to 40 mph Sunday and
  south 20 to 30 MPH with gusts to 35 mph Monday

* RELATIVE HUMIDITY...As low as 16 percent Sunday and as low as 18
  percent Monday

* TEMPERATURES...Up to 90 Sunday, up to 90 on Monday.

* LIGHTNING...None expected.

* IMPACTS...Any fires which may develop, will have a high 
  probability to spread rapidly and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ204-210-219-120200-
/O.CON.KLBF.FW.W.0020.250511T1600Z-250512T0200Z/
Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-Loess Plains-
147 AM CDT Sun May 11 2025 /1247 AM MDT Sun May 11 2025/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/
THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR GUSTY WINDS,
LOW HUMIDITY, AND ABOVE AVERAGE TEMPERATURES FOR ALL OF WESTERN
AND NORTH CENTRAL NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 210 Frenchman 
  Basin and Fire Weather Zone 219 Loess Plains.

* TIMING...From 11 AM CDT through 9 PM CDT Sunday.

* WINDS...South 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...Up to 89.

* LIGHTNING...None expected.

* IMPACTS...Any fires which may develop, will have a high 
  probability to spread rapidly and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
915 
WWUS83 KLBF 111911
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
211 PM CDT Sun May 11 2025

NEZ206-208-209-120145-
/O.CON.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/
/O.CON.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
211 PM CDT Sun May 11 2025 /111 PM MDT Sun May 11 2025/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE
TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

...FIRE WEATHER WATCH REMAINS IN EFFECT LATE MONDAY MORNING 
THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL 
ABOVE AVERAGE TEMPERATURES FOR MUCH OF WEST AND NORTH CENTRAL 
NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine 
  NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara 
  Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest and 
  Fire Weather Zone 209 Loup Rivers Basin.

* TIMING...For the Red Flag Warning, continues through 9 PM CDT 
  Sunday and for the Fire Weather Watch, valid from 11 AM CDT 
  through 9 PM CDT Monday.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...Around 15 percent.

* TEMPERATURES...Upper 80s to near 90.

* LIGHTNING...None expected.

* IMPACTS...Any fires which may develop, will have a high 
  probability to spread rapidly and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ219-120145-
/O.EXA.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/
/O.CON.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/
Loess Plains-
211 PM CDT Sun May 11 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE
TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

...FIRE WEATHER WATCH IS NOW IN EFFECT LATE MONDAY MORNING 
THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL 
ABOVE AVERAGE TEMPERATURES FOR MUCH OF CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Fire
Weather Watch for gusty winds, low humidity, and well above normal
temperatures, which is in effect from Monday morning through 
Monday evening.

* AFFECTED AREA...Fire Weather Zone 219 Loess Plains.

* TIMING...For the Red Flag Warning, continues through 9 PM CDT 
  Sunday and for the Fire Weather Watch, valid from 11 AM CDT 
  through 9 PM CDT Monday.

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...In the middle to upper teens.

* TEMPERATURES...Upper 80s.

* LIGHTNING...None expected.

* IMPACTS...Any fires which may develop, will have a high 
  probability to spread rapidly and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ204-210-120145-
/O.CON.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/
Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-
211 PM CDT Sun May 11 2025 /111 PM MDT Sun May 11 2025/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE
TEMPERATURES FOR MUCH OF WESTERN NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR and Fire Weather Zone 210 
  Frenchman Basin.

* TIMING...Through 9 PM CDT /8 PM MDT Sunday.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...Around 15 percent.

* TEMPERATURES...Upper 80s.

* LIGHTNING...None expected.

* IMPACTS...Any fires which may develop, will have a high 
  probability to spread rapidly and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
751 
WWUS83 KLBF 120208
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
908 PM CDT Sun May 11 2025

NEZ206-208-209-219-121015-
/O.EXP.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/
/O.CON.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Loess Plains-
908 PM CDT Sun May 11 2025

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

* AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine 
  NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara 
  Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, 
  Fire Weather Zone 209 Loup Rivers Basin and Fire Weather Zone 
  219 Loess Plains.

* TIMING...11 AM CDT through 9 PM CDT Monday.

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Up to 88.

* LIGHTNING...None expected.

* IMPACTS...Any fires which may develop, will have a high 
  probability to spread rapidly and be difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

NEZ204-210-120315-
/O.EXP.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/
Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-
808 PM MDT Sun May 11 2025

...RED FLAG WARNING HAS EXPIRED...

Humidity will slowly increase the rest of tonight alleviating the
fire weather concerns.

$$

Taylor

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at May 10, 11:46 AM MDT, 1 hour 10 minutes earlier. Its key messages:

  • Dry conditions with temperatures well above normal Today through Wednesday.
  • Fire weather conditions may reach critical levels Sunday afternoon and possibly during the afternoon hours on Monday and Tuesday. Gusty southerly winds will develop each day with minimum RH as low as 15 percent Sunday and 20 to 25 percent Monday and Tuesday.
  • Next chance for precipitation is midweek next week, however, model trends continue to favor the heaviest precipitation over the Dakotas.
Area forecast discussion, May 10, 11:46 AM MDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1246 PM CDT Sat May 10 2025

.KEY MESSAGES...

- Dry conditions with temperatures well above normal Today through
  Wednesday.

- Fire weather conditions may reach critical levels Sunday
  afternoon and possibly during the afternoon hours on Monday
  and Tuesday. Gusty southerly winds will develop each day with
  minimum RH as low as 15 percent Sunday and 20 to 25 percent
  Monday and Tuesday.

- Next chance for precipitation is midweek next week, however,
  model trends continue to favor the heaviest precipitation over
  the Dakotas.

&&

.SYNOPSIS...
Issued at 317 AM CDT Sat May 10 2025

H5 analysis tonight had a blocking pattern noted over the
CONUS. Low pressure was located over Louisiana with a trough
extending west into central Texas and south into the western
Gulf. Northeast of this low, closed low pressure was noted over
south central Pennsylvania. Further west, high pressure was
anchored over the intermountain west and Mojave Desert. Ridging
extended east of this high into the central western corn belt.
West of the high, low pressure was located over the Gulf of
Alaska with a trough extending south into the eastern Pacific,
roughly 700 miles off the Oregon Coast. At the surface, showers
and thunderstorms across northwestern Nebraska had dissipated by
mid evening with mainly clear skies noted overnight. Surface
high pressure was located over the central and northern plains
overnight. This has led to light easterly or calm winds across
western and north central Nebraska. Temperatures as of 3 AM CDT,
ranged from 44 degrees at Gordon and Ogallala to 58 degrees at
O'Neill.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 317 AM CDT Sat May 10 2025

Over the next 36 hours, dry and unseasonably warm temperatures
are likely. Combined with winds Sunday and low relative
humidity, fire weather concerns will increase significantly
Sunday afternoon. More about that in the fire weather section
below. For Today, upper level low pressure over Louisiana, will
remain stationary today. At the same time, ridging over the
intermountain west, will nose northeast with increasing H5 hts
pushing east across Nebraska. Looking at 21z fcst. H85 temps,
the 00z NAM12 from this evening has H85 temps around 1 - 2C
higher compared to Friday's 21z temps. That being said,
utilizing the NBM forecast had highs this afternoon roughly 2-4
degrees warmer than Friday's highs, leading to readings in the
middle to upper 80s. Looking at forecast Bufkit soundings for
this afternoon, wind potential remains weak across the forecast
area with southerly winds generally in the 10 to 15 MPH range.
The H5 pattern will transition to west southwesterly from the
high plains toward the western CONUS overnight. This will allow
a surface trough to develop across the eastern portion of
Wyoming and Colorado. Downstream of this feature, southerly
winds will increase and a nice H85 low level jet develops from
western Kansas into the western half of the forecast area
overnight. Winds tonight are not expected to totally decouple
and this notion is supported by Bufkit soundings across the
western half of the forecast area. That being said, lows tonight
will be mild with readings in the 50s. On Sunday, the H5
pattern will amplify further over the western third of the
CONUS, inducing surface cyclogenesis over eastern Montana. A
surface trough will remain in place south of the low into
eastern Wyoming and the front range of Colorado. A tightening
surface pressure gradient between the trough to the west and
high pressure over Iowa, will result in increasing southerly
winds across the area Sunday. As for highs Sunday, they will be
slightly warmer in the north and northwestern forecast area
based on warmer H85 temps. Across the remainder of the forecast
area, highs will be similar to today's expected highs. As for
gusts Sunday, Bufkit forecast soundings indicate good mixing
potential with mixed layer winds appg 30 to 35 MPH Sunday
afternoon. The strongest winds appear to be across the western
Sandhills into northwestern and northern Nebraska. Gusts of 25
to 30 MPH appear likely elsewhere.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Issued at 317 AM CDT Sat May 10 2025

Surface instability will increase along the surface trough late
Sunday afternoon, leading to some isolated shower and storm
development INVOF the trough. East of the trough, cap strength
increases significantly from the central Panhandle eastward.
That being said, any convection which does develop along the
trough, will lift to the north northeast and remain west of the
forecast area Sunday night. That being said, will favor a dry
forecast across the forecast area. On Monday, the surface trough
will migrate slightly east with another breezy day across the
forecast area. Slightly warmer H85 temps are noted across the
area and will result in highs reaching into the upper 80s across
the forecast area. A frontal boundary will approach
northwestern Nebraska late Tuesday. Ahead of the front, readings
will reach well into the upper 80s Tuesday, with some locations
possibly hitting 90 or above immediately east of the front over
the NW Sandhills and northeastern panhandle. With the
persistent upper level low over the Louisiana, finally migrating
into the Ohio Valley, there is a hint of low level moisture
return across the forecast area Tuesday which may mitigate fire
weather concerns, given the continuation of breezy southerly
winds across the area. As the front approaches the NW forecast
area Tuesday night, we may see an increased threat for
thunderstorms. However, ATTM the best chances for decent wetting
rains appear to be north over the Dakotas. The cold front will
migrate across the forecast area on Wednesday. This will result
in a wide range of highs with readings in the middle 70s in the
west and middle 80s in the east. As for precipitation chances,
they will remain the best over northern portions of the forecast
area in closer proximity to a strong H5 shortwave and better
dynamics aloft. Further south across the bulk of the forecast
area, drier air behind the cold front will limit coverage of
precipitation. Beyond Wednesday, the latest NBM has initialized
with some chance pops across the northern half of the forecast
area Thursday and Friday. ATTM, this has only limited support
from the deterministic GFS and EC solns. The EC QPF ensemble
forecast for KVTN is also very pessimistic late next week with
the precipitation forecast.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1244 PM CDT Sat May 10 2025

VFR conditions are expected through the forecast period.

Main aviation concerns revolve around LLWS tonight. Strong winds
will persist through daybreak on Sunday and translate to the
surface with gusts nearing 30 knots for both terminals. Will
monitor need for increasing magnitude, particularly for VTN.

&&

.FIRE WEATHER...
Issued at 317 AM CDT Sat May 10 2025

Elevated fire weather conditions are expected today as highs
reach into the middle 80s. Afternoon relative humidity will
reach around 20 percent across the area, however, southerly
winds are expected to be fairly light on the order of 10 to 15
MPH, mitigating near critical to critical fire weather concerns.

Over the next 4 days, Sunday appears to have the highest potential
for critical fire weather conditions. Minimum RH Sunday afternoon is
forecast at 15 to 20 percent across the area. There is also a high
probability for southerly wind gusts eclipsing 30 MPH Sunday
afternoon. The latest NBM ensembles have nearly a 100 chance for
wind gusts greater than 30 MPH Sunday afternoon. Even if RH doesn't
meet criteria for red flag warnings, feel the threat of winds along
with dry fuels, should warrant some kind of fire headline. For now,
will hoist a fire weather watch for Sunday afternoon into the early
evening hours for the entire forecast area.

After Sunday, forecast confidence in critical fire weather
conditions decreases. On Monday and Tuesday, there is some low level
moisture advection noted across the area, which may push afternoon
dew points into the lower 40s across the area. This will result in
minimum RH in the 20 to 25 percent range Monday and Tuesday. Also,
the greatest confidence in winds reaching 25+ MPH shifts into the
eastern half of the forecast area which is co-located with higher RH
values. Will continue to message Monday and Tuesday as near critical
fire weather conditions and monitor. Wednesday may have some fire
weather concerns as well thanks to gusty westerly winds behind the
exiting cool front.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday evening
for NEZ204-206-208>210-219.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...NMJ
FIRE WEATHER...Buttler
Hazardous weather outlook, May 10, 10:29 AM MDT, 2 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
1129 AM CDT Sat May 10 2025

NEZ004>010-022>029-035>038-056>059-069>071-094-111630-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1129 AM CDT Sat May 10 2025 /1029 AM MDT Sat May 10 2025/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Near-critical to critical fire weather conditions are possible
across all of western and north central Nebraska Sunday afternoon
through mid evening.

Near critical fire weather conditions are possible Monday through
Wednesday across the outlook area.

Thunderstorms are possible during the evening hours Tuesday through
Thursday. At this time, the threat for severe storms is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:11 AM MDTFire Weather WatchLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more12 hr

Nearby

Red Flag Warnings in Nebraska, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.